SOMATEC PHARMACEUTICALS LTD.
Home Contact

Caffo (Paracetamol and Caffeine)

Pharmacology:

Caffo is a combination of Paracetamol and Caffeine. Paracetamol has analgesic and antipyretic properties with weak anti-inflammatory activity. Caffeine is an alkaloid which is a theophylline-like Xanthine derivative. Paracetamol produces analgesia by elevation of the pain threshold and antipyresis. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeability of Paracetamol.

Paracetamol is distributed throughout most fluids of the body and is metabolized primarily in the liver. Caffeine is rapidly distributed into the brain.

Composition:

Each tablet contains Paracetamol BP 500 mg and Caffeine BP 65 mg.

Indication:

Caffo is indicated for the relief of fever, migraine and headache, common colds and flu, sore throat, earache, toothache, backache, rheumatic and muscular pain, neuralgia and periodic pain.

Dosage and Administration:

Caffo is suitable for adults and adolescents over 12 years of age as 1-2 tablets in every 4 hours as needed. Maximum dose is 8 tablets in 24 hours, It is not recommended for children under 12 years of age.

Side Effect:

In recommended doses, it is usually free from side effects. However, skin reactions such as urticaria have been reported rarely.

Contraindication:

Caffo is contra-indicated in patients with known hypersensitivity to Paracetamol, Caffeine or any other components of it.

Precaution:

It should be used with caution in severe liver or kidney damage. Do not take other paracetamol containing medications at the same time. Avoid drinking too much coffee or tea when taking this tablet.

Pregnancy and Lactation:

Although there is epidemiological evidence of the safety of Paracetamol in pregnancy and lactation, medical advice should be sought before using this product.

Drug Interaction:

Caffo may interact with anticoagulant agents on prothrombin time. The liver effects of it may be increased by the use of alcohol and concomitant use of certain drugs (i.e. barbiturates, tricyclic antidepressants).

Overdose:

In case of paracetamol & caffeine overdosage, most serious effect is fatal hepatic necrosis. Renal tubular necrosis, hypoglycemic coma and thrombocytopenia may also occur.

Storage:

Keep in a dry place away from light and heat.

Warning:

Keep out of the reach of children.

Packaging:

Each Box contains 10x10's tablet in blister pack.

 

News & Notice Board
More